# SDR DALA2025051403727

- Difficulty date: May 9, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 55,500 hours, 38,766 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO CRACK IN RH WING REAR AFT SPAR LOWER CAP, COMPLY WITH PRI 621388-14. CRACKED SPAR CAP REPLACED ON PRI 621388-14 REVS 0 THRU 22. COMPARED PRI 621388-14 REVS 0 THRU 22 AND ERA 621388-14 REV ORIG. ALL ITEMS MATCH. COMPLIED WITH ERA 621388-14 REV ORIG. ALL RII ITEMS C/W. REF LOG PAGE 0939997 FOR MONITOR. (LP #6413448)
